# SDR IXXA0200091O

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 91,228 hours, 22,936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Rt Mlg Ww
- Part time: 91,228 hours, 22,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO ANC, THE FLIGHT CREW NOTICED A DECLINE IN THE MAIN HYDRAULIC QUANTITY SYSTEM.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO ANC FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A LOOSE FITTING AT THE SWIVEL GLAND IN THE MAIN GEAR ACTUATOR.  MAINTENANCE TIGHTENED THE FITTING AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IAW THE DOUGLAS MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
